Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 6, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jan 8, 2008, 3:25 PM CST for Bolivar County, Sunflower County, Washington County, Mississippi. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 8, 2008, 3:25 PM CST (21:25 UTC)
- Expired
- Jan 8, 2008, 4:02 PM CST
- In force
- 37 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Bolivar County, MS, Sunflower County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 170 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 8, 3:43 PM CST | TSTM WND DMG | 1 Nnw Doddsville, MS | POWER LINES DOWN ALONG HIGHWAY 49 BETWEEN DODDSVILLE AND RULEVILLE. |
| Jan 8, 3:50 PM CST | TSTM WND DMG | Moorhead, MS | MENS DORM DAMAGED AT DELTA COMMUNITY COLLEGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 8, 1:26 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 181 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 466 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 082126
SVRJAN
MSC011-133-151-082215-
/O.NEW.KJAN.SV.W.0006.080108T2125Z-080108T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
325 PM CST TUE JAN 8 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...SHAW...CLEVELAND...
SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...PARCHMAN...RULEVILLE...MOORHEAD...
INDIANOLA...DREW...
NORTHEASTERN WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITY OF LELAND...
* UNTIL 415 PM CST
* AT 325 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...LOCATED FROM NEAR
CLEVELAND TO NEAR LELAND MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
HOLLY RIDGE AND 7 MILES SOUTH OF SHAW BY 330 PM CST...
SUNFLOWER AND BLAINE BY 350 PM CST...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3385 9066 3398 9045 3344 9046 3337 9094
3369 9084
TIME...MOT...LOC 2125Z 247DEG 37KT 3348 9081
$$
EEC2 follow-up statements
000
WWUS54 KJAN 082140
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
339 PM CST TUE JAN 8 2008
MSC011-151-082149-
/O.CAN.KJAN.SV.W.0006.000000T0000Z-080108T2215Z/
BOLIVAR MS-WASHINGTON MS-
339 PM CST TUE JAN 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON AND
SOUTHEASTERN BOLIVAR COUNTIES IS CANCELLED...
LAT...LON 3398 9045 3344 9046 3341 9076 3361 9068
3362 9067 3385 9065
TIME...MOT...LOC 2139Z 247DEG 37KT 3353 9065
$$
MSC133-082215-
/O.CON.KJAN.SV.W.0006.000000T0000Z-080108T2215Z/
SUNFLOWER MS-
339 PM CST TUE JAN 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR SUNFLOWER COUNTY...
AT 339 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED FROM NEAR DREW TO INDIANOLA...MOVING NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SUNFLOWER AND BLAINE BY 350 PM CST...
DODDSVILLE BY 355 PM CST...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3398 9045 3344 9046 3341 9076 3361 9068
3362 9067 3385 9065
TIME...MOT...LOC 2139Z 247DEG 37KT 3353 9065
$$
EEC000
WWUS54 KJAN 082202
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
402 PM CST TUE JAN 8 2008
MSC133-082212-
/O.CAN.KJAN.SV.W.0006.000000T0000Z-080108T2215Z/
SUNFLOWER MS-
402 PM CST TUE JAN 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR SUNFLOWER COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE COUNTY.
LAT...LON 3398 9045 3344 9046 3341 9076 3361 9068
3362 9067 3385 9065
TIME...MOT...LOC 2202Z 247DEG 37KT 3354 9035
$$
AEGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 8, 1:57 PM CST, 1 hour 28 minutes earlier.
Area forecast discussion, Jan 8, 1:57 PM CST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
157 PM CST TUE JAN 8 2008
.DISCUSSION...
DID AN UPDATE TO THE FORECAST FOR INCLUSION OF TORNADO WATCH #9 FOR
NORTHWEST QUADRANT OF THE FORECAST AREA THROUGH 9 PM. PRESSURE
GRADIENTS AHEAD OF APPROACHING COLD FRONT ALSO NECESSITATED ISSUANCE
OF A WIND ADVISORY (SUSTAINED 30 MPH, GUSTS TO 40 MPH) FOR THE UPPER
MS DELTA UNTIL 6 PM. LAKE WIND ADVISORY ADJUSTED TO FIT AREAS
ROUGHLY ALONG (OR JUST NORTHWEST) OF THE NATCHEZ TRACE THROUGH 6 PM.
CONVECTION NOW STARTING TO ENTER INTO NORTHWEST SECTIONS OF THE CWA
ALONG COLD FRONT WITH MOST VIGOROUS STORMS NOW SKIRTING SE AR
COUNTIES AND FAR NORTHWEST MS COUNTIES. EXPECT BEST FORCING AND
SHEAR TO KEEP HIGHEST RISK OF SEVERE WEATHER (INCLUDING POSSIBLE
TORNADOES) TO NORTHWEST ZONES. MOST OF THE (SHALLOW) CONVECTION OUT
AHEAD OF THE FRONT IN THE CWA HAS BEEN KEPT IN CHECK BY LARGE
THERMAL CAP AROUND 7 TO 10 KFT. HOWEVER...ONE CELL HAS BROKEN CAP
AND IS ENTERING CATAHOULA PARISH AND WILL BE MONITORED. THERE IS
POTENTIAL MORE OF THESE PREFRONTAL CELLS COULD BREAK THE CAP AS
UPPER LEVEL ENERGY INPUT GRADUALLY INCREASES. /BB/
&&
.PREVIOUS DISCUSSION...BEEN WATCHING SOME NASTY STORMS ACROSS
ARKANSAS THIS MORNING IN ASSOCIATION WITH A COLD FRONT HEADED OUR
WAY. THESE STORMS HAVE BEEN SHOWING TORNADIC CIRCULATIONS IN AN
ENVIRONMENT WHERE COMBINATIONS OF SHEAR...LIFT AND INSTABILITY ARE
MAXIMIZED. EXPECT THIS ZONE TO DANGEROUS SHEAR...LIFT AND
INSTABILITY TO CLIP THE NORTHWEST CORNER OF THE CWA LATER THIS
AFTERNOON AS THE FRONT MOVES CLOSER. THUS...SEVERE POTENTIAL WILL BE
MAXIMIZED FROM AROUND 1 PM THROUGH 5 PM ACROSS DELTA SECTIONS OF
SE AR...FAR NW MS AND NORTHEAST LA. LOW PRESSURE FORMING ALONG THE
FRONT WILL PULL NORTH AWAY FROM THE REGION LATE TODAY WITH THE BULK
OF UPPER LEVEL ENERGY PASSING BY TO THE NORTH. THAT EVOLUTION WILL
RESULT IN A DIMINISHING SEVERE WEATHER RISK AS STORMS PROGRESS SOUTH
AND EAST THIS EVENING INTO THE BULK OF THE ARKLAMISS. HOWEVER...LOW
LEVEL JUICE (DEWPOINTS 60 TO 65 DEGREES) WILL BE ENOUGH TO ENSURE AT
LEAST SOME STORMS WILL CONTINUE ALTHOUGH THE MAIN RISKS WILL
TRANSLATE INTO DAMAGING WIND GUSTS. ATMOSPHERIC SUPPORT FOR STRONG
CONVECTION WILL SLACKEN FURTHER AS THE FRONT AND ASSOCIATED PRECIP
MOVE INTO THE SOUTHEAST QUADRANT OF THE AREA MID TO LATE EVENING.
FORECAST HAS BEEN UPDATED TO REFINE THUNDERSTORM RISKS,
PRECIPITATION TIMING, TEMPERATURES, AND DEWPOINTS TODAY AND TONIGHT.
WILL ALSO REFINE THE HWO. /BB/
&&
.AVIATION...MVFR FLIGHT CATS DUE TO CEILINGS WILL BE AROUND THE
REGION THROUGH THE MAJORITY OF THE DAY WITH ISOLATED LIGHT SHOWERS
FALLING THROUGH MIDDAY AND AFTERNOON AHEAD OF AN APPROACHING COLD
FRONT.GUSTY SOUTH WINDS WILL CONTINUE TO OCCUR AT ALL SITES TODAY
AHEAD OF THE APPROACHING LOW PRESSURE SYSTEM. SHRA COVERAGE WILL
INCREASE FROM THE WEST THROUGH THE DAY THIS MORNING WITH
THUNDERSTORM COVERAGE INCREASING FROM THE WEST DURING THE LATE
AFTERNOON TO EARLY EVENING HOURS. VFR CONDITIONS WILL SPREAD EAST IN
THE WAKE OF THE COLD FRONT TONIGHT. /50/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 49 63 54 68 / 73 21 57 67
MERIDIAN 51 63 55 72 / 85 21 68 83
VICKSBURG 48 62 49 67 / 43 18 46 53
HATTIESBURG 52 66 58 74 / 66 27 45 57
NATCHEZ 48 63 53 69 / 49 18 47 58
GREENVILLE 44 59 48 67 / 31 13 32 39
GREENWOOD 44 60 50 65 / 46 14 42 50
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR MSZ028>033-
037>039-043>050-053.
WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR MSZ018-019-
025>027-034>036-040>042.
LA...LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR LAZ007>009-
015-016-023>025.
AR...LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ARZ074-075.
&&
50Hazardous weather outlook, Jan 8, 11:27 AM CST, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1127 AM CST TUE JAN 8 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 091730- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 1127 AM CST TUE JAN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY A STRONG AREA OF LOW PRESSURE PASSING TO OUR NORTH WILL SEND AN ASSOCIATED COLD FRONT TOWARD THE ARKLAMISS TODAY. MOISTURE...WINDS AND INSTABILITY WILL INCREASE ACROSS THE AREA AHEAD OF THE SYSTEM...MAKING CONDITIONS FAVORABLE FOR STORM DEVELOPMENT. AS THE COLD FRONT ENTERS THE DELTA REGION LATER THIS AFTERNOON AND THE REMAINDER OF THE AREA TONIGHT...A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE ALONG AND NORTH OF THE NATCHEZ TRACE CORRIDOR. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS BUT TORNADOES CANNOT BE RULED OUT. THE RISK FOR SEVERE THUNDERSTORMS AND ASSOCIATED TORNADOES WILL BE HIGHEST FOR AREAS OF EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND NORTHWEST MISSISSIPPI NORTHWEST OF A GRENADA MISSISSIPPI TO WINNSBORO LOUISIANA LINE. IN ADDITION...GUSTY SOUTH WINDS WILL EXIST ACROSS THE ARKLAMISS FOR A GOOD PORTION OF THE DAY TUESDAY. WINDS WILL BE HIGHEST OVER WESTERN PORTIONS OF THE AREA WHERE A LAKE WIND ADVISORY WILL BE IN EFFECT FROM MID MORNING THROUGH MID AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY ANOTHER STRONG STORM SYSTEM WILL MOVE THROUGH THE ARKLAMISS REGION THURSDAY. THIS WILL SEND A COLD FRONT THROUGH THE AREA AND PROVIDE ANOTHER GOOD CHANCE OF STRONG TO SEVERE STORMS. THINGS ARE BEGINNING TO LINE UP FOR THURSDAY TO POSSIBLY BE MORE ACTIVE THAN TODAY. STRONG FORCING AND SHEAR ARE EXPECTED ONCE AGAIN. IN ADDITION TO THAT...THIS SYSTEM LOOKS TO HAVE BETTER INSTABILITY AND SHOULD POSE A GREATER RISK FOR SEVERE WEATHER. AT THIS TIME STRONG TO SEVERE THUNDERSTORMS LOOK POSSIBLE OVER THE ENTIRE OUTLOOK AREA...BUT AREAS ALONG AND SOUTHEAST OF THE NATCHEZ TRACE LOOK TO HAVE A GREATER CHANCE OF SEEING SEVERE STORMS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON THROUGH EARLY THIS EVENING FOR AREAS OF THE ARKLAMISS NORTHWEST OF THE NATCHEZ TRACE CORRIDOR. ACTIVATION MAY BE NEEDED AGAIN THURSDAY...BUT OTHERWISE ACTIVATION IS NOT EXPECTED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 50
In the hours before
Special weather statement, Jan 8, 1:04 PM CST, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 104 PM CST TUE JAN 8 2008 ARZ074-075-082005- ASHLEY AR-CHICOT AR- 104 PM CST TUE JAN 8 2008 A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL AND DAMAGING WIND WAS LOCATED OVER UNION COUNTY...33 MILES WEST OF WEST CROSSETT AT 104 PM CST...MOVING EAST AT 60 MPH. THIS STORM SHOULD MOVE INTO WESTERN ASHLEY COUNTY BY 130 PM CST. SHOULD IT MAINTAIN ITS TRACK AND INTENSITY...A SEVERE THUNDERSTORM WARNING WOULD BE NEEDED. PEOPLE IN ASHLEY AND CHICOT COUNTIES...INCLUDING THE CITIES OF CROSSETT...DERMOTT...HAMBURG...NORTH CROSSETT AND WEST CROSSETT... SHOULD MONITOR THIS STORM CLOSELY. AEG
Special weather statement, Jan 8, 2:11 PM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 211 PM CST TUE JAN 8 2008 MSZ018-082040- BOLIVAR MS- 211 PM CST TUE JAN 8 2008 A LINE OF STRONG TO SEVERE THUNDERSTORMS IS MOVING ACROSS EASTERN ARKANSAS AND IS APPROACHING BOLIVAR COUNTY. PERSONS IN BOLIVAR COUNTY...INCLUDING THE CITIES OF CLEVELAND...ROSEDALE AND SHELBY... SHOULD CLOSELY MONITOR THESE STORMS AND BE PREPARED TO TAKE ACTION SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM. EEC
Local storm report, Jan 8, 2:36 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
236 PM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 5 NE DERMOTT 33.58N 91.38W
01/08/2008 E1.75 INCH DESHA AR EMERGENCY MNGR
GOLF BALL TO QUARTER SIZED HAIL WAS REPORTED NEAR THE HWY
65 AND HWY 165 SPLIT.
&&
JFAIRLYSpecial weather statement, Jan 8, 3:08 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 308 PM CST TUE JAN 8 2008 MSZ018-034-082140- BOLIVAR MS-WASHINGTON MS- 308 PM CST TUE JAN 8 2008 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING DIME SIZE HAIL AND 50 MPH WINDS ARE MOVING ACROSS BOLIVAR AND NORTHERN WASHINGTON COUNTIES. THESE STORMS WILL CONTINUE TO MOVE EAST AND AFFECT THE CITIES OF CLEVELAND...SHAW AND LELAND UNTIL 4 PM CST. PEOPLE IN BOLIVAR AND WASHINGTON COUNTIES SHOULD MONITOR THESE STORM CLOSELY. EEC
Local storm report, Jan 8, 3:11 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
311 PM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL FOUNTAIN HILL 33.36N 91.85W
01/08/2008 E1.00 INCH ASHLEY AR EMERGENCY MNGR
QUARTER SIZE HAIL WAS REPORTED.
0245 PM HAIL 5 N LAKE VILLAGE 33.40N 91.28W
01/08/2008 E0.25 INCH CHICOT AR EMERGENCY MNGR
PEA SIZED HAIL WAS REPORTED ON HWY 65.
&&
JFAIRLYThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 2:12 PM CST | Wind Advisory | JAN | Bolivar, Carroll, Grenada, Holmes, Humphreys, Issaquena and 5 more | 4 hr |
| Jan 8, 2:16 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 29 min |
| Jan 8, 2:30 PM CST | Severe Thunderstorm Warning | JAN | Bolivar | 45 min |
| Jan 8, 2:37 PM CST | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson | 38 min |
| Jan 8, 3:17 PM CST | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson | 43 min |
| Jan 8, 3:27 PM CST | Tornado Warning | JAN | Adams, Claiborne, Jefferson | 39 min |
| Jan 8, 3:45 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore | 45 min |
| Jan 8, 4:31 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 44 min |
| Jan 8, 5:00 PM CST | Severe Thunderstorm Warning | JAN | Montgomery, Webster | 30 min |
| Jan 8, 5:18 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Rankin, Simpson | 27 min |
| Jan 8, 5:30 PM CST | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 30 min |
| Jan 8, 5:38 PM CST | Tornado Warning | JAN | Copiah, Rankin, Simpson | 37 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.